# SDR DJFA20180125002

- Difficulty date: January 25, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N351FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500105
- Aircraft time: 4,673 hours, 3,135 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH TRIM NORMAL FAIL, CAS MESSAGE ILLUMINATED ON CLIMB PASSING 16,000FT.  REPLACED THE STAB TRIM ACTUATOR WITH REPAIRED UNIT.  REPLACED FCE NR 2 WITH MODIFIED UNIT. OPS CHECKED GOOD AND NO DEFECTS NOTED.
